# SDR ASAA1148961

- Difficulty date: November 16, 2010
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 41,570 hours, 23,034 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE AT BS 500D BETWEEN STR 28L AND 28R CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGE FABRICATED REPAIR PARTS AND INSTALLED IAW B737 400 SRM 53 00 07.
